# SDR QXEA200600572

- Difficulty date: February 6, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 11,714 hours, 8,635 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 FUSELAGE INTERIOR, RIGHT HAND INBOARD SEAT TRACK, BETWEEN FUSELAGE STATION 485 AND 581, HAS SIX AREAS OF CORROSION AND/OR TOOL MARKS.  REPAIRED IAW REO 670-53-00-013, REV A.
